Comptes Rendus
Analyse mathématique
L'inégalité de Bohr pour les séries de Dirichlet
[The Bohr inequality for Dirichlet series]
Comptes Rendus. Mathématique, Volume 342 (2006) no. 1, pp. 7-10.

We extend to the setting of Dirichlet series previous results of Bohr for Taylor series in one variable, themselves generalized by Paulsen, Popescu and Singh or extended to several variables by Aizenberg, Boas and Khavinson. We show in particular that, if f(s)=n=1anns, with f:=supRs>0|f(s)|<, then n=1|an|n−2f and even slightly better, and n=1|an|n1/2Cf, C being an absolute constant.

Nous étendons au cas des séries de Dirichlet des résultats de H. Bohr pour les séries de Taylor en une variable, eux-mêmes généralisés par Paulsen, Popescu et Singh, ou étendus au cas de plusieurs variables par Aizenberg, Boas et Khavinson. Nous montrons notamment que, si f(s)=n=1anns, avec f:=supRs>0|f(s)|<, alors n=1|an|n−2f et même légèrement mieux, et n=1|an|n1/2Cf, C étant une constante absolue.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.10.014
Ramachandran Balasubramanian 1; Bruno Calado 2; Hervé Queffélec 3

1 The Institute of Mathematical Sciences, Chennai 600 113, Inde
2 Université Paris-Sud XI, centre d'Orsay, laboratoire de mathématiques, bâtiment 425, 91405 Orsay, France
3 UFR de mathématiques, université de Lille 1, 59655 Villeneuve d'Ascq cedex, France
@article{CRMATH_2006__342_1_7_0,
     author = {Ramachandran Balasubramanian and Bruno Calado and Herv\'e Queff\'elec},
     title = {L'in\'egalit\'e de {Bohr} pour les s\'eries de {Dirichlet}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {7--10},
     publisher = {Elsevier},
     volume = {342},
     number = {1},
     year = {2006},
     doi = {10.1016/j.crma.2005.10.014},
     language = {fr},
}
TY  - JOUR
AU  - Ramachandran Balasubramanian
AU  - Bruno Calado
AU  - Hervé Queffélec
TI  - L'inégalité de Bohr pour les séries de Dirichlet
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 7
EP  - 10
VL  - 342
IS  - 1
PB  - Elsevier
DO  - 10.1016/j.crma.2005.10.014
LA  - fr
ID  - CRMATH_2006__342_1_7_0
ER  - 
%0 Journal Article
%A Ramachandran Balasubramanian
%A Bruno Calado
%A Hervé Queffélec
%T L'inégalité de Bohr pour les séries de Dirichlet
%J Comptes Rendus. Mathématique
%D 2006
%P 7-10
%V 342
%N 1
%I Elsevier
%R 10.1016/j.crma.2005.10.014
%G fr
%F CRMATH_2006__342_1_7_0
Ramachandran Balasubramanian; Bruno Calado; Hervé Queffélec. L'inégalité de Bohr pour les séries de Dirichlet. Comptes Rendus. Mathématique, Volume 342 (2006) no. 1, pp. 7-10. doi : 10.1016/j.crma.2005.10.014. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.10.014/

[1] L. Aizenberg Multidimensional analogues of Bohr's theorem on power series, Proc. Amer. Math. Soc., Volume 128 (2000) no. 4, pp. 1147-1155

[2] F. Bayart, Opérateurs de composition sur des espaces de séries de Dirichlet et problèmes d'hypercyclicité simultanés, Thèse à l'Université des Sciences et Technologies de Lille, 2002

[3] F. Bayart Hardy spaces of Dirichlet series and their composition operators, Monat. Math., Volume 136 (2002), pp. 203-236

[4] C. Bénéteau, B. Korenblum, Some coefficient estimates for Hp functions, in: Karmiel Conference Proceedings, 2001

[5] C. Bénéteau, A. Dahlner, D. Khavinson, Remarks on the Bohr phenomenon, Preprint

[6] R.P. Boas; D. Khavinson Bohr's power series theorem in several variables, Proc. Amer. Math. Soc., Volume 125 (1997) no. 10, pp. 2975-2979

[7] H.F. Bohnenblust; E. Hille On the absolute convergence of Dirichlet series, Ann. Math., Volume 2 (1931), pp. 600-622

[8] H. Bohr A theorem concerning power series, Proc. London Math. Soc., Volume 13 (1914) no. 2, pp. 1-5

[9] E. Bombieri; J. Bourgain A remark on Bohr's inequality, Int. Math. Res. Not., Volume 80 (2004), pp. 4307-4330

[10] B.J. Cole; T.W. Gamelin Representing measures and Hardy spaces for the infinite polydisk algebra, Proc. London Math. Soc., Volume 53 (1986), pp. 112-142

[11] A. Defant; D. Garcia; M. Maestre Bohr's power series theorem and local Banach space theory, J. Reine Angew. Math., Volume 557 (2003), pp. 173-197

[12] P.G. Dixon Banach algebras satisfying the non-unital Von Neumann inequality, Bull. London Math. Soc., Volume 27 (1995), pp. 359-362

[13] H. Helson Dirichlet Series, Regent Press, 2005

[14] S.V. Konyagin; H. Queffélec The translation 1/2 in the theory of Dirichlet series, Real Anal. Exchange, Volume 27 (2002), pp. 155-176

[15] V.I. Paulsen; G. Popescu; D. Singh On Bohr's inequality, Proc. London Math. Soc., Volume 3 (2002) no. 85, pp. 493-512

[16] H. Queffélec Harald Bohr's vision of Dirichlet series; old and new results, J. Anal., Volume 3 (1995), pp. 43-60

[17] J. Sawa The best constant in the Khintchine inequality for complex Steinhaus variables, the case p=1, Studia Math., Volume 81 (1985), pp. 107-126

[18] F.B. Weissler Logarithmic Sobolev inequalities and hypercontractive estimates on the circle, J. Funct. Anal., Volume 37 (1980), pp. 218-234

Cited by Sources:

Comments - Policy


Articles of potential interest

Bohr radius and its asymptotic value for holomorphic functions in higher dimensions

Bappaditya Bhowmik; Nilanjan Das

C. R. Math (2021)


On a family of extremal polynomials

Dmitriy Dmitrishin; Andrey Smorodin; Alex Stokolos

C. R. Math (2019)


Opérateurs de composition sur l'algèbre de Wiener–Dirichlet

Catherine Finet; Daniel Li; Hervé Queffélec

C. R. Math (2004)